A simplified approach to modeling the co-movement of asset returns

Harris, R. D. F., Stoja, E. and Tucker, J. (2007) A simplified approach to modeling the co-movement of asset returns. Journal of Futures Markets, 27 (6). pp. 575-598. ISSN 1096-9934

Full text not available from this repository

Publisher's URL: http://dx.doi.org/10.1002/fut.20262


Item Type:Article
Uncontrolled Keywords:asset returns
Faculty/Department:Faculty of Business and Law > Department of Business Management
ID Code:6304
Deposited By: R. Upload account
Deposited On:22 Jan 2010 15:12
Last Modified:15 Jul 2013 16:39

Request a change to this item

Copyright 2013 © UWE better together